# SDR DXTA200803157

- Difficulty date: July 1, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N863QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258463
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REAR BAY OVERHEAT MASTER WARNING CAME ON. T/O ABORTED AT 115KTS.  PERFORMED APU AND ENGINE RUN WITH BLEED AIR. NOTED LEAK FROM INBOARD CLAMP ON RT MAIN AIR VALVE. REMOVED SEAL AND CLAMP FROM DUCTING. INSTALLED NEW SEAL P/N 24096-200A, NSN WITH NEW CLAMP P/N 24502-200, NSN. PERFORMED APU AND ENGNIE RUN WITH NO LEAKS NIOTED.   WORK DONE PER AMM 21-10-00.
